Up methods in the allocation of indivisibilities when preferences are single-peaked
We consider allocation problems with indivisible goods when agents' preferences are single-peaked. We propose natural rules (called up methods) to solve such a class of problems. We analyzed the properties those methods satisfy and we provide a characterization of them. We also prove that these methods can be interpreted as extensions to the indivisible case of the so-called equal-distance rule.
(This abstract was borrowed from another version of this item.)
Volume (Year): 16 (2008)
Issue (Month): 2 (December)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=120409|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Thomson, W., 1996. "Consistent Allocation Rules," RCER Working Papers 418, University of Rochester - Center for Economic Research (RCER).
- Carmen Herrero & Ricardo Martínez, 2011.
"Allocation problems with indivisibilities when preferences are single-peaked,"
Spanish Economic Association, vol. 2(4), pages 453-467, December.
- Carmen Herrero & Ricardo Martinez, 2006. "Allocation problems with indivisibilities when preferences are single-peaked," Working Papers 06.29, Universidad Pablo de Olavide, Department of Economics.
- Carmen Herrero Blanco & Ricardo Martínez, 2006. "Allocation Problems With Indivisibilities When Preferences Are Single-Peaked," Working Papers. Serie AD 2006-14, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Youngsub Chun, 1999. "Equivalence of axioms for bankruptcy problems," International Journal of Game Theory, Springer, vol. 28(4), pages 511-520.
- Moulin, Herve & Stong, Richard, 2001. "Fair Queuing and Other Probabilistic Allocation Methods," Working Papers 2000-09, Rice University, Department of Economics.
- Youngsub Chun, 1999. "Equivalence of Axioms for Bankruptcy Problems," Working Paper Series no1, Institute of Economic Research, Seoul National University.
- Carmen Herrero & Ricardo Martínez, 2008.
"Balanced allocation methods for claims problems with indivisibilities,"
Social Choice and Welfare,
Springer, vol. 30(4), pages 603-617, May.
- HERRERO, Carmen & MARTINEZ, Ricardo, 2006. "Balanced allocation methods for claims problems with indivisibilities," CORE Discussion Papers 2006066, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- William Thomson, 2011.
"Consistency and its converse: an introduction,"
Review of Economic Design,
Springer, vol. 15(4), pages 257-291, December.
- Carmen Herrero & Antonio Villar, 2002. "Sustainability in bankruptcy problems," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 10(2), pages 261-273, December.
When requesting a correction, please mention this item's handle: RePEc:spr:topjnl:v:16:y:2008:i:2:p:272-283. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.